# SDR SWIA202160133

- Difficulty date: April 27, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL MULTIPLE SPOTS OF CORROSION FROM FS559.00+112 TO FS621.00     (C-CHECK RO 8/5/2021)    REPAIRED RH FLOOR SILL MULTIPLE SPOTS OF CORROSION FROM FS559.00+112 TO FS621.00 IAW REO 601R-53-61-7662 REV.--, DATED 6/19/21, REO 601R-53-00-526 REV. --, DATED 5/22/13 AND REO 601R-53-61-5376 REV. A, DATED 10/25/18.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
